# SDR HYIA20240405001

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N903CA
- Make and model: Cessna 402C
- Aircraft serial: C4020047
- Aircraft time: 33,018 hours, 59,124 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Chain
- Part number: 500000859
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SLAPS WILL NOT RETRACT AFTER LANDING, AND EXPERIENCED A SPLIT FLAP ON FINAL. MAINTENANCE INSPECTED AND FOUND THE RIGHT FLAP CABLE CHAIN AT GEARBOX SNAPPED. THE CHAIN, CABLE & GEARBOX ARE BEING REPLACED.
